中山大学学报自然科学版 ›› 2011, Vol. 50 ›› Issue (1): 1-3.

• 研究论文 •    下一篇

一类非线性变型Hammerstein方程的解的奇异展开

陈 杰,张永东   

  1. (中山大学科学计算与计算机应用系, 广东 广州 510275)
  • 收稿日期:2010-03-10 修回日期:1900-01-01 出版日期:2011-01-25 发布日期:2011-01-25
  • 通讯作者: 张永东

Singularity Expansions for the Solutions of a Class of Modified Hammerstein Equations

CHEN Jie,ZHANG Yongdong

  

  1. (Department of Scientific Computing and Computer Application,Sun Yatsen University, Guangzhou 510275, China)
  • Received:2010-03-10 Revised:1900-01-01 Online:2011-01-25 Published:2011-01-25

摘要: 方程解的奇异分解对于获得方程具有物理意义的近似解意义重大。对具有对数核的弱奇性变型Hammerstein方程的解的特性进行了分析, 获得并证明了它的解的奇异展开。

关键词: Hammerstein方程, 非线性积分方程, 奇异展开

Abstract: It is important to obtain the singularity expansions of the solutions of the integral equations, which reflect the physical characteristic of the equations and allow us to have approximate solutions with physical significance. The singularity expansions of the solutions of the weakly singular modified Hammerstein equations with logarithm kernel are obtained.

Key words: Hammerstein equations, nonlinear integral equations, singularity expansions

中图分类号: